# SDR ASOA2014061810690

- Difficulty date: June 4, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 30,480 hours, 27,831 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF RUDDER, FOUND DENT ON LOWER LT SIDE OF RUDDER.  FOUND OUT OF LIMITS IAW SRM 55-40-00.  MAJOR REPAIR IAW SOP 5702.  COMPLIED WITH REO 601R-55-41-105 P1.
